# SDR ASOA02390

- Difficulty date: July 6, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, THE LEFT FORWARD MOST EXTERNAL EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT EXTERNAL EMERGENCY LIGHT BULB.  OPERATIONAL CHECK GOOD. AIRCRAFT OK FOR SERVICE.  (M)
